# SDR AALA202204229050

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 60,580 hours, 34,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LENS COVER MISSING OFF OF EMERGENCY EXIT LIGHT SEAT 1C. INSTALLED MISSING LENS COVER PER AMM 33-51-19. OPERATIONAL CHECK NORMAL.
